ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О среднем числе уклонений разности гауссовского стационарного процесса и аппроксимирующей его ломаной

Симонян, А. Х. (1975) О среднем числе уклонений разности гауссовского стационарного процесса и аппроксимирующей его ломаной. ՀՍՍՀ ԳԱ Զեկույցներ, 61 (4). pp. 205-209.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
441Kb

Item Type:Article
Additional Information:Գաուսյան ստացիոնար պրոցեսների և նրան մոտավոր բեկյալի տարբերության շեղման միջին թվի մասին։ About mean derivations between the Gaussian stationary process and its approximate curve.
Uncontrolled Keywords:Սիմոնյան Ա. Խ., Simonian A. Kh.
Subjects:Q Science > QA Mathematics
ID Code:3572
Deposited By:NAS Reports
Deposited On:14 Aug 2012 14:34
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page